World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1228
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 4  |  Issue : 1  |  Page : 137-138

Acute toxic neuropathy mimicking guillain barre syndrome


1 Department of Family Medicine, Lakeshore Hospital and Research Centre, Kochi, Kerala, India
2 Department of Neurology, Lakeshore Hospital and Research Centre, Kochi, Kerala, India

Correspondence Address:
Muhammed Jasim Abdul Jalal
Department of Family Medicine, Lakeshore Hospital and Research Centre, Nettoor, P. O., Near NH 47, Bypass, Maradu, Kochi - 682 304, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4863.152273

Rights and Permissions

Case: A 30 year old male presented with numbness of palms and soles followed by weakness of upper limbs and lower limbs of 5 days duration, which was ascending and progressive. Three months back he was treated for oral and genital ulcers with oral steroids. His ulcers improved and shifted to indigenous medication. His clinical examination showed polyneuropathy. CSF study did not show albuminocytological dissociation. Nerve conduction study showed demyelinating polyneuropathy. His blood samples and the ayurvedic drug samples were sent for toxicological analysis. Inference: Acute toxic neuropathy - Arsenic


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1620    
    Printed18    
    Emailed0    
    PDF Downloaded185    
    Comments [Add]    
    Cited by others 1    

Recommend this journal